MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-68
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the during an inspection on the cs100 intra-aortic balloon pump (iabp) blood was identified on the safety disk.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
A getinge field service engineer (fse) states, it was necessary to open the equipment to carry out an internal inspection where it was found that blood unfiltered the drive manifold, safety disk and other parts which were contaminated by blood.It was also verified in service mode that the battery had expired and (pm) was overdue.The fse also stated that the blood infiltrated due to the operator not interrupting use after the equipment alarmed.The equipment is out of use and is waiting for the requested parts to be replaced.At this time, the customer has not approved the purchase of new parts from getinge.A supplemental report will be submitted if additional information is received.
 
Event or Problem Description
It was reported that the during an inspection on the cs100 intra-aortic balloon pump (iabp) blood was identified on the safety disk.There was no harm or injury.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Providing updated device identification information in alignment with gudid.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key18301688
Report Number2249723-2023-05217
Device Sequence Number7152558
Product Code DSP
UDI-Device Identifier10607567107691
UDI-Public(01)10607567107691(21)SA283001G8
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-68
Device Catalogue Number0998-00-3013-68
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by Manufacturer03/12/2024
09/25/2024
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date03/13/2024
09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown